# SDR SWAA2021080542650

- Difficulty date: April 15, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR PANEL 140CF CORRODED AROUND SEVERAL EDGE FASTNER HOLES / FABRICATED AFT CARGO COMP. FLOOR PANEL 140CF; IAW BOEING DWG 453A2610 REV K AND AMM 25-52-01-201-801 APPLIED PROTECTIVE TREATMENT IAW B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804
